Sustained ventricular tachycardia in a case of aconite poisoning

Gupta, B.S., R. Saigal, R. Vottery, N. Singhal and S. Banerjee (1999) Sustained ventricular tachycardia in a case of aconite poisoning. [Publication]

Full text not available from this repository.
Item Type: Publication
Author(s): Gupta, B.S., R. Saigal, R. Vottery, N. Singhal and S. Banerjee
Author(s) order (without accents): Gupta, B S, R Saigal, R Vottery, N Singhal and S Banerjee
Title order (without accents): Sustained ventricular tachycardia in a case of aconite poisoning
Type of publication: Article / Letter to editor
Language: English
Published in: Journal of the Association of Physicians of India 47, 4, 455
Location: Internet
Checked: yes
ReferenceID: 35571
Depositing User: Unnamed user with email ub-repos@rug.nl
Date Deposited: 07 Jul 2017 12:17
Last Modified: 07 Jul 2017 12:17
URI: http://indianmedicine.eldoc.ub.rug.nl/id/eprint/31525

Actions (login required)

View Item View Item